MedElevator Войти в исследования
← Поиск публикаций
Developmental medicine and child neurology · 1985

Pyridoxine for neonatal seizures: an unexpected danger.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kroll J S

Аннотация

A case of pyridoxine-dependent seizures is reported. Administration of pyridoxine to an infant after a long period of convulsions was followed by acute hypotonia. Other cases have been reported in the literature, in one of which assisted ventilation was required. A possible mechanism for this alarming outcome is discussed, and it is suggested that resuscitation facilities should be quickly available during such trials.

Предметные рубрики MeSH